After 7 days I stopped Levaquin but I woke up this morning with the most severe pain in my right shoulder and neck that I have ever experienced. I was still also having severe pain in my other joints but nothing like this. I could hardly move. I took a strong pain pill & went to sleep... only to wake up still in pain but not as severe. I have been up all day but not doing anything. My husband will not take me to the ER but the pain justified doing so this morning. Should I risk a family argument if the pain is as severe in the morning? I also thought about heart attack since it was located where it was..especially since I am 63 yrs old. Please help!
Hello Anne & welcome to the site I have given you a site besow that will give you the side effects of Levaquin. You did not list why you were taking it & that may have helped, It is generally used for bacterial infections of different sorts. Hope this helps... Just click on & off you go!
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2010 • 3 answers
Posted 22 Oct 2011 • 4 answers
Posted 7 Mar 2012 • 8 answers
Posted 19 Aug 2015 • 2 answers
Posted 23 Nov 2017 • 2 answers